Combinatorica

, Volume 20, Issue 2, pp 257–262 | Cite as

On Size Ramsey Numbers of Graphs with Bounded Degree

  • Vojtěch Rödl
  • Endre Szemerédi
Original Paper

G

on n vertices with maximum degree three and the size Ramsey number \(\) where \(\) and c are positive constants.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© János Bolyai Mathematical Society, 2000

Authors and Affiliations

  • Vojtěch Rödl
    • 1
  • Endre Szemerédi
    • 2
  1. 1.Emory University; Atlanta, GA 30322, USA; E-mail: rodl@mathcs.emory.eduUS
  2. 2.Rutgers University; Piscataway, NJ 08854, USA; E-mail: szemered@cs.rutgers.eduUS

Personalised recommendations